Article citationsMore>>

R. B. Arellano and A. Azzalini, “The Centered Parame- trization for the Multivariate Skew-Normal Distribution,” Journal of Multivalent Analysis, Vol. 99, 2008, pp. 1362- 1382. doi:10.1016/j.jmva.2008.01.020

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.